MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FULL RADIUS BLADE,5.5MM DSPL. EP-1; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. FULL RADIUS BLADE,5.5MM DSPL. EP-1; SAW, POWERED, AND ACCESSORIES
Model Number 7205307
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery metal blade fragments were lost in the patient while the bone was being scrapped.No patient injury was reported.Back-up device was available.
 
Additional Manufacturer Narrative
Examination was not possible, as the device has not been returned.The investigation could not draw any conclusions about the reported event without the return of the device.

Brand Name
FULL RADIUS BLADE,5.5MM DSPL. EP-1
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7616638
Report Number1219602-2018-00766
Device Sequence Number205109
Product Code HAB
UDI-Device Identifier03596010251350
UDI-Public(01)03596010251350(17)221115(10)50697402
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2017
Device Model Number7205307
Device Catalogue Number7205307
Device Lot Number50697402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR